# SDR AALA202109020444

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 18,001 hours, 6,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Migrated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 841 MIGRATED ARM UPPER FITTING. REPLACED UPPER SUPPORT ARM FITTING PER AMM 52-11-31-400-002-A.
